# SDR R61A2022021000117

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000080
- Aircraft time: 44,372 hours, 26,553 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON L/H FWD FUSE BETWEEN FR11 & FR12, STR 13L & 15L. REPAIRED IAW ETD2022-170-004230
